Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Itching on lower scrotum for years, spreading. Treatment?

Hai sir/madam,
Thank you for your warm welcomes.
My name is Muthu enquiry about Itching on both sides of my lower scrotom specifically night times. It's seems smaller when I had 18 years old. But after 23+ years slowly bigger size like a corriender seeds its white color group. 10 years before I have discussed with doctor in India he advised me just leave it don't take any medication.
Sometimes, I feel worried about that also I scared its spreated other areas too. Please advise me I needed any treatment to reduce this problems.
Thank you.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
From history it seems that you might be having fungal infection on the part.
Apply anti-fungal cream on the part.
Take oral anti-fungal medicinie like Flucanozole 150 mg once in a week for 4weeks to have complete cure.
Kepp local hygiene clean, dry and airy.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor